# SDR JJBA200973536

- Difficulty date: September 10, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 25,749 hours, 36,767 cycles
- Engine: Pwa PW123
- Engine time: 24,111 hours, 34,463 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Mfc
- Part number: 324485318
- Part serial: C31243V
- Condition: Power Loss
- Location: Zone 400
- Part time: 19,110 hours, 26,914 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT AT ABOUT 3000 FT,  NR1 ENG LOST TORQUE TO ABOUT 60 PERCENT ALONG WITH FUEL FLOW AND ITT.  THE ENGINE DID NOT FAIL (OIL PRESSURE AND PROP INDICATIONS NORMAL) DECLARED EMERGENCY RTF.  MX REMOVED AND REPLACED NR1 MFC AND FUEL PUMP.  GROUND CHECK SAT. TEST FLIGHT SAT.
